# SDR KCSA061245

- Difficulty date: July 28, 2006
- Submitted: July 29, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD STA-460 LBL-72 CORRODED.
